Theoretical and Mathematical Physics

, Volume 106, Issue 2, pp 167–173 | Cite as

On the soliton-free structure of scattering data on perturbation of a two-dimensional soliton for the Davey-Stewartson equation II

  • R. R. Gadyl'shin
  • O. M. Kiselev


The asymptotics of scattering data for the Davey-Stewartson equation II is obtained in the case of perturbation of a solition. It is shown that the scattering data of the perturbed problem have a soliton-free character.


These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. E. Zakharov and A. B. Shabat,Funkts. Anal. Prilozh.,8, No. 3, 43–53 (1974).Google Scholar
  2. 2.
    V. E. Zakharov, S. V. Manakov, S. P. Novikov, and L. P. Pitaevskii,Soliton Theory: The Method of the Inverse Scattering Problem [in Russian], Nauka, Moscow (1980).Google Scholar
  3. 3.
    M. J. Ablowitz and H. Segur,Solitons and the Inverse Scattering Transform, SIAM, Philadelphia (1981).Google Scholar
  4. 4.
    A. S. Fokas and M. J. Ablowitz,J. Math. Phys.,25, 2494–2505 (1984).Google Scholar
  5. 5.
    V. A. Arkadiev, A. K. Pogrebkov, and M. C. Polivanov,Physica D,36, 189–197 (1989).Google Scholar
  6. 6.
    D. J. Kaup,SIAM J. Appl. Math.,31, 121–133 (1976).Google Scholar
  7. 7.
    V. I. Karpman and E. M. Maslov,Zh. Eksp. Teor. Fiz.,73, 537–559 (1977).Google Scholar
  8. 8.
    D. W. McLaughlin and A. S. Scott,Phys. Rev. A,18, 1652–1697 (1977).Google Scholar
  9. 9.
    E. M. Maslov,Teor. Mat. Fiz.,42, 362–373 (1980).Google Scholar
  10. 10.
    V. P. Maslov and G. A. Omel'yanov,Usp. Mat. Nauk,36, No. 3, 63–126 (1981).Google Scholar
  11. 11.
    Y. S. Kivshar and B. A. Malomed,Rev. Mod. Phys.,61, No. 4, 763–915 (1989).Google Scholar
  12. 12.
    L. A. Kalyakin,Teor. Mat. Fiz.,92, 62–77 (1992).Google Scholar
  13. 13.
    O. M. Kiselev,Teor. Mat. Fiz.,93, 39–48 (1992).Google Scholar
  14. 14.
    B. B. Kadomtsev and V. I. Petviashvili,Dokl. Akad. Nauk SSSR,192, 753 (1970).Google Scholar
  15. 15.
    L. A. Bordag, A. R. Its, V. M. Matveev, and V. E. Zakharov,Phys. Lett. A,63, 205 (1979).Google Scholar
  16. 16.
    D. E. Pelynovskii and Ju. A. Stepanyants,Zh. Eksp. Teor. Fiz.,104, 3387–3400 (1993).Google Scholar
  17. 17.
    J. Satsuma and M. J. Ablowitz,J. Math. Phys.,20, 1496 (1979).Google Scholar
  18. 18.
    L. Y. Sung and A. S. Fokas, “Inverse problem in multidimensions,” Preprint No. 98, Institute for Nonlinear Studies, Clarkson University, Potsdam, NY (1990).Google Scholar
  19. 19.
    V. S. Vladimirov,Equations of Mathematical Physics [in Russian], Nauka, Moscow (1988).Google Scholar
  20. 20.
    P. P. Kulish and V. D. Lipovskii,Zap. Nauchn. Sem. LOMI,161, 54–71 (1987). Translated by A. R. Shirikyan.Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • R. R. Gadyl'shin
    • 1
    • 2
  • O. M. Kiselev
    • 1
    • 2
  1. 1.Institute for Mathematics and ComputingUSSR
  2. 2.Ufa Scientific Center, Russian Academy of SciencesUSSR

Personalised recommendations